Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 11, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 7, 2014, 3:59 PM EDT for 4 counties in Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2014, 3:59 PM EDT (19:59 UTC)
- Expired
- Apr 7, 2014, 4:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Bulloch County, GA, Evans County, GA, Liberty County, GA
The radar
The Charleston,SC radar (KCLX), 81 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 2:02 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 363 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
779
WUUS52 KCHS 071959
SVRCHS
GAC029-031-109-179-072045-
/O.NEW.KCHS.SV.W.0011.140407T1959Z-140407T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
359 PM EDT MON APR 7 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
EVANS COUNTY IN SOUTHEAST GEORGIA...
BULLOCH COUNTY IN SOUTHEAST GEORGIA...
LIBERTY COUNTY IN SOUTHEAST GEORGIA...
BRYAN COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 445 PM EDT
* AT 359 PM EDT...RADAR DETECTED SEVERE THUNDERSTORMS...ALONG A LINE
EXTENDING FROM NEVILS TO 7 MILES NORTHWEST OF FORT STEWART...MOVING
EAST AT 40 MPH.
PREPARE NOW FOR...
DAMAGING WINDS IN EXCESS OF 60 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
* SOME LOCATIONS IN THE WARNING INCLUDE...
DAISY...GROVELAND...NEVILS...DENMARK...PEMBROKE...FLEMINGTON...
BAY...LANIER...STILSON...ELLABELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. IF YOU SEE
OR HEAR A TORNADO...MOVE QUICKLY TO AN INTERIOR ROOM IN A STURDY
STRUCTURE.
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3229 8186 3242 8154 3239 8153 3234 8149
3233 8146 3222 8143 3221 8141 3212 8141
3207 8137 3181 8132 3189 8177 3196 8174
3198 8175 3198 8179 3200 8181 3202 8182
3205 8177 3205 8182
TIME...MOT...LOC 1959Z 262DEG 34KT 3223 8181 3195 8169
$$3 follow-up statements
167
WWUS52 KCHS 072015
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
415 PM EDT MON APR 7 2014
GAC109-072026-
/O.CAN.KCHS.SV.W.0011.000000T0000Z-140407T2045Z/
EVANS GA-
415 PM EDT MON APR 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF EVANS COUNTY HAS
BEEN CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.
LAT...LON 3242 8154 3234 8149 3233 8146 3222 8143
3221 8141 3212 8141 3207 8137 3181 8132
3189 8177 3209 8170 3230 8183
TIME...MOT...LOC 2016Z 262DEG 34KT 3225 8162 3197 8150
$$
GAC029-031-179-072045-
/O.CON.KCHS.SV.W.0011.000000T0000Z-140407T2045Z/
BULLOCH GA-LIBERTY GA-BRYAN GA-
415 PM EDT MON APR 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR PORTIONS OF BULLOCH...LIBERTY AND BRYAN COUNTIES...
AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
BAY TO TRINITY...MOVING EAST AT 40 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLITCHTON...DENMARK...ELLABELL...FLEMINGTON...FORT STEWART...
LANIER...NEVILS...PEMBROKE...STILSON AND BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. IF YOU SEE
OR HEAR A TORNADO...MOVE QUICKLY TO AN INTERIOR ROOM IN A STURDY
STRUCTURE.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3242 8154 3234 8149 3233 8146 3222 8143
3221 8141 3212 8141 3207 8137 3181 8132
3189 8177 3209 8170 3230 8183
TIME...MOT...LOC 2016Z 262DEG 34KT 3225 8162 3197 8150
$$138
WWUS52 KCHS 072030
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
430 PM EDT MON APR 7 2014
GAC029-031-179-072045-
/O.CON.KCHS.SV.W.0011.000000T0000Z-140407T2045Z/
BULLOCH GA-LIBERTY GA-BRYAN GA-
430 PM EDT MON APR 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR PORTIONS OF BULLOCH...LIBERTY AND BRYAN COUNTIES...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
STILSON TO FLEMING...MOVING EAST AT 40 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLITCHTON...ELLABELL...FLEMINGTON...FORT STEWART...LANIER...STILSON
AND BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. IF YOU SEE
OR HEAR A TORNADO...MOVE QUICKLY TO AN INTERIOR ROOM IN A STURDY
STRUCTURE.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3235 8170 3242 8154 3234 8149 3233 8146
3222 8143 3221 8141 3212 8141 3208 8139
3207 8137 3181 8132 3187 8163 3211 8161
TIME...MOT...LOC 2030Z 262DEG 34KT 3235 8149 3187 8139
$$752
WWUS52 KCHS 072042
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
442 PM EDT MON APR 7 2014
GAC029-031-179-072052-
/O.EXP.KCHS.SV.W.0011.000000T0000Z-140407T2045Z/
BULLOCH GA-LIBERTY GA-BRYAN GA-
442 PM EDT MON APR 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF BULLOCH...LIBERTY
AND BRYAN COUNTIES WILL EXPIRE AT 445 PM EDT...
AT 442 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.
LAT...LON 3235 8170 3242 8154 3234 8149 3233 8146
3222 8143 3221 8141 3212 8141 3208 8139
3207 8137 3181 8132 3187 8163 3211 8161
TIME...MOT...LOC 2042Z 262DEG 34KT 3237 8136 3188 8126
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:54 PM EDT, 5 minutes earlier.
Area forecast discussion, Apr 7, 3:54 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
354 PM EDT MON APR 7 2014
...TORNADO WATCH IN EFFECT UNTIL 9 PM EDT...
.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT FOLLOWED BY A
REINFORCING COLD FRONT TUESDAY NIGHT INTO WEDNESDAY. COOL AND DRY
HIGH PRESSURE WILL THEN PREVAIL THROUGH THURSDAY BEFORE MILDER
WEATHER RETURNS LATE IN THE WEEK AS THE HIGH MOVES OFFSHORE. AN
APPROACHING COLD FRONT COULD BRING RAIN BACK TO THE AREA NEXT
MONDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
TORNADO WATCH 68 IS IN FORCE FOR ALL BUT ALLENDALE-SCREVEN-
JENKINS UNTIL 9 PM. A NASTY QLCS IS TAKING SHAPE ACROSS SOUTH-
CENTRAL GEORGIA WHICH WILL SPREAD EAST/NORTHEAST INTO THE AREA.
THE HIGHER PROBABILITIES FOR SEVERE WEATHER WILL BE SOUTH OF THE
I-16 CORRIDOR UP ALONG THE LOWER SOUTH CAROLINA COAST INTO THE
CHARLESTON METRO AREA. WHAT APPEARS TO BE THE WEDGE FRONT IS
MOVING BACK TO THE SOUTH PER DIABATIC PROCESSES FROM PRECIPITATION
FALLING OVER THE CENTRAL MIDLANDS AND ITS POSITION/BEHAVIOR IS NOT
BEING PICKED UP BY ANY GUIDANCE...INCLUDING THE MOST RECENT
HIGHER RESOLUTION DATA SETS. THE BOUNDARY SHOWS UP NICELY ON KCLX
REFLECTIVITY AS A DISTINCT FINE LINE AND MAY SERVE TO ENHANCE THE
TORNADO THREAT ALONG AND JUST AHEAD OF IT AS IT DROPS EAST-
SOUTHEAST. MOREOVER...IT MAY CUT OFF THE INFLOW OF HIGHER
INSTABILITY ACROSS THE CHARLESTON METRO AREA PRIOR TO THE ARRIVAL
OF THE QLCS. THEREFORE...IT IS ENTIRELY POSSIBLE THAT THE RISK FOR
SEVERE TSTMS WILL DIMINISH FROM BEAUFORT NORTH BY 5 PM. THE
PRIMARY HAZARDS WITH THE APPROACHING QLCS REMAIN DAMAGING WINDS IN
EXCESS OF 60 MPH AND TORNADOES. FREQUENT CLOUD TO GROUND
LIGHTNING...SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE.
ONCE THE INITIAL QLCS MOVES ACROSS THE FORECAST AREA...THERE WILL
BE SEVERAL HOURS OF MODERATE TO LOCALLY HEAVY RAINFALL AS THE
COLD FRONT APPROACHES FROM THE WEST. GENERAL RAINFALL AMOUNTS OF
1-3 INCHES WILL BE POSSIBLE WHICH COULD PRODUCE SOME FLOODING
PROBLEMS...ESPECIALLY IF THE ENTIRE SYSTEM SLOWS SLIGHTLY AS
SUGGESTED BY SOME GUIDANCE. WIDESPREAD FLASH FLOODING APPEARS
UNLIKELY ATTM SO A FLASH FLOOD WATCH IS NOT BEING CONSIDERED AT
THIS JUNCTURE. THE FRONT LOOKS TO PUSH OFF THE COAST PRIOR TO
SUNRISE MONDAY. THERE WILL BE A RISK FOR LOCALLY HEAVY RAINFALL
FOR MUCH OF THE NIGHT. TEMPERATURES WILL BE PRIMARY DRIVEN BY
CONVECTION THIS EVENING...WITH LOWS BOTTOMING OUT IN THE UPPER 50S
ACROSS FAR INTERIOR SOUTHEAST GEORGIA TO THE MID 60S AT THE COAST.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
THE COLD FRONT WILL BE MOVING OFF THE COAST DURING THE MORNING.
NUMEROUS SHOWERS WILL ACCOMPANY THE FRONT...WITH THE BEST POPS
PUSHING INTO THE COASTAL WATERS BY LATE MORNING. A POCKET OF DRIER
AIR IMMEDIATELY FOLLOWING THE FRONT WILL DIMINISH RAIN CHANCES
ACROSS INLAND AREAS DURING THE DAY. THEN TUESDAY NIGHT A SECONDARY
COLD FRONT WILL DROP IN FROM THE NORTHWEST. THIS FRONT WILL COINCIDE
WITH THE MAIN UPPER TROUGH AXIS SHIFTING THROUGH. A POOL OF SLIGHTLY
DEEPER MOISTURE WILL OVERSPREAD THE AREA TUESDAY NIGHT WITH WEAK
ISENTROPIC ASCENT SQUEEZING OUT SOME ISOLATED SHOWERS ACROSS
SOUTHERN SC.
WEDNESDAY INTO THURSDAY LOOK DRY WITH A GRADUAL WARMING TREND AND
DIMINISHING CLOUD COVER. TEMPS WILL CLIMB INTO THE MID TO UPPER 70S.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A WARMING TREND WILL BE ON TAP INTO EARLY NEXT WEEK AS HIGH PRESSURE
REMAINS OFFSHORE ALLOWING A MORE SOUTHERLY FLOW TO PREVAIL. NO
SIGNIFICANT RAIN CHANCES ARE EXPECTED THROUGH THE WEEKEND BUT THAT
COULD CHANGE ON MONDAY AS A COLD FRONT BEGINS TO APPROACH FROM THE
WEST.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
EXPECT DETERIORATING CONDITIONS THIS AFTERNOON AS CONVECTION
ASSOCIATED WITH AN APPROACHING COLD FRONT IMPACTS BOTH KCHS AND
KSAV. EVEN AHEAD OF THIS LINE...A STRONG GRADIENT WILL CONTINUE TO
RESULT IN GUSTS NEAR 25 KNOTS. TIMED THE LINE OF THUNDERSTORMS TO
NEAR THE TERMINALS AROUND 20Z-21Z...AND LINGER INTO THE EVENING
HOURS. AS RADAR TRENDS BECOME BETTER ESTABLISHED LATER THIS
AFTERNOON...WILL AMEND TAFS WITH MORE CONVECTIVE DETAILS.
OVERNIGHT...EXPECT PLENTY OF LINGERING MOISTURE TO RESULT IN
ADDITIONAL RAIN AND/OR LOWERING CEILINGS. HAVE MAINTAINED LOW-END
MVFR CONDITIONS FOR NOW...BUT SOME GUIDANCE SUGGEST IFR CEILINGS. IN
ADDITION...MODEL SOUNDINGS SHOW 30-40 KNOTS JUST OFF THE SURFACE. IF
WIND GUSTS DIMINISH AFTER THE BULK OF DEEP CONVECTION PUSHES
OFFSHORE...SEVERAL HOURS /GENERALLY BETWEEN 03Z-09Z/ OF LLWS MAY BE
NEEDED IN THE TAFS. EXPECT CONDITIONS TO SLOWLY IMPROVE AFTER
DAYBREAK ON TUESDAY.
EXTENDED AVIATION OUTLOOK...THERE ARE NO MAJOR CONCERNS.
&&
.MARINE...
TONIGHT...SOUTH WINDS WILL TURN SOUTHWEST THIS EVENING AS A COLD
FRONT APPROACHES FROM THE WEST. THERE IS A SLIGHT POSSIBILITY THAT
WINDS COULD BRIEFLY TURN OFFSHORE IF OUTFLOW/WEDGE FRONT
COMBINATION CURRENTLY MOVING THROUGH THE CENTRAL PORTIONS OF THE
FORECAST AREA KEEPS PROGRESSING EAST. WINDS IN THE CHARLESTON
HARBOR HARBOR HAVE SUBSIDED AND ARE NOT REALLY EXPECTED TO CLIMB
OVERNIGHT...SO THE SMALL CRAFT ADVISORY WILL BE CANCELLED. OVER
THE OFFSHORE WATERS...SEAS ARE EXPECTED TO CLIMB TO 6 FT THIS
EVENING SO THE SMALL CRAFT ADVISORY FOR THE GEORGIA OFFSHORE
WATERS WILL REMAIN IN FORCE. A TORNADO WATCH REMAINS IN EFFECT FOR
ALL LEGS...EXCLUDING THE GEORGIA OFFSHORE WATERS...UNTIL 9 PM.
TUESDAY THROUGH SATURDAY...A COLD FRONT WILL PUSH THROUGH THE WATERS
TUESDAY MORNING WITH WINDS DIMINISHING DURING THE DAY GIVEN THE
SLACKENING PRESSURE GRADIENT/LOW-LEVEL JET. HOWEVER...A REINFORCING
COLD FRONT LOOKS TO PUSH THROUGH TUESDAY NIGHT INTO EARLY WEDNESDAY
BEHIND A STRONG UPPER LEVEL DISTURBANCE. THE OFFSHORE FETCH WILL
MINIMIZE POTENTIAL FOR SMALL CRAFT ADVISORIES ACROSS NEARSHORE
WATERS BUT THE OFFSHORE GA WATERS WILL REMAIN IN ADVISORY STATUS
UNTIL MIDDAY WEDNESDAY. IMPROVING CONDITIONS THEN ON TAP LATER
WEDNESDAY AND CONTINUING THROUGH SATURDAY AS HIGH PRESSURE BUILDS IN.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 4 AM EDT
TUESDAY FOR AMZ330.
SMALL CRAFT ADVISORY UNTIL NOON EDT WEDNESDAY FOR AMZ374.
&&Hazardous weather outlook, Apr 7, 3:59 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 359 PM EDT MON APR 7 2014 GAZ099>101-114>119-137>141-SCZ042>045-047>052-082000- CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN- INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY- INLAND MCINTOSH-COASTAL MCINTOSH-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON- COASTAL JASPER-TIDAL BERKELEY- 359 PM EDT MON APR 7 2014 ...TORNADO WATCH 68 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. HEAVY RAIN...1 TO 3 INCHES OF RAIN IS EXPECTED TO FALL ACROSS THE REGION TONIGHT. MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. GAZ087-088-SCZ040-082000- JENKINS-SCREVEN-ALLENDALE- 359 PM EDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAVY RAIN...1 TO 3 INCHES OF RAIN IS EXPECTED TO FALL ACROSS THE REGION TONIGHT. MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ374-082000- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 359 PM EDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. THE PRIMARY HAZARDS WITH THESE STORMS WILL BE DAMAGING WINDS IN EXCESS OF 35 KNOTS...ALTHOUGH ISOLATED WATERSPOUTS ARE ALSO POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO...TV OR THE INTERNET FOR THE LATEST FORECASTS AND POSSIBLE WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ330-350-352-354-082000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 359 PM EDT MON APR 7 2014 ...TORNADO WATCH 68 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Local storm report, Apr 7, 2:31 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
231 PM EDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM NON-TSTM WND DMG 2 W DON HOLT BRIDGE 32.89N 79.99W
04/07/2014 CHARLESTON SC LAW ENFORCEMENT
SOUTH CAROLINA HIGHWAY PATROL REPORTS A TREE DOWN AND
IN THE ROADWAY IN THE EASTBOUND LANE OF I-526 NEAR MILE
MARKER 19.
&&
EVENT NUMBER CHS1400527
BSHThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:01 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans, Liberty, Long, Tattnall | 59 min |
| Apr 7, 4:42 PM EDT | Special Weather Statement | CHS | Chatham | 63 min |
| Apr 7, 4:49 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, McIntosh | 56 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.